# SDR QMLA2022062920036

- Difficulty date: March 17, 2022
- Submitted: June 30, 2022
- Operation: Air carrier
- Aircraft: N954AL
- Make and model: Urocop EC135T2
- Aircraft serial: 0694
- Aircraft time: 8,181 hours, 24,067 cycles
- Engine: Tmeca ARRIUS2B2
- Engine time: 8,586 hours, 9,716 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Profile
- Condition: Damaged
- Location: Zone 100
- Part time: 8,181 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CUSTOMER REQUEST TO INSPECT FRAME 5 IAW AIR METHODS ENGINEERING ORDER 23-5300-EO-3820 REV - AND ASB 21-01 REV A. VISUAL AND NDT INSPECTIONS CARRIED OUT. THE FOLLOWING DEFECTS WERE DISCOVERED: -LOWER LH DAMAGE OF SHORT PITCH DISTANCE AND EDGE DISTANCE IN U-PROFILE (FRAME CAP) AND AFT L-ANGLE. LOWER RH DAMAGE OF SHORT PITCH DISTANCE AND EDGE DISTANCE IN U-PROFILE (FRAME CAP) AND AFT L-ANGLE. UPPER LH DAMAGE OF 1" LONG CRACK.  UPPER LH, CENTER AND RH DAMAGE OF SHORT PITCH DISTANCE AND EDGE DISTANCE IN U-CHANNEL, FWD L-ANGLE AND AFT FRAME FLANGE.
